# SDR SWAA2021121351405

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 25,417 hours, 11,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INTERNAL AND 2 EXTERNAL EMERGENCY LIGHTS ON THE RIGHT SIDE OF THE AIRCRAFT AFT OF THE WING DO NOT COME ON DURING THE TEST. ; / [01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AT STATION 727C IAW AMM 33-51-06.
